# SDR USAA090005

- Difficulty date: September 20, 2000
- Submitted: November 17, 2000
- Operation: Air carrier
- Aircraft: N924TS
- Make and model: Boeing 727227
- Aircraft serial: 21041
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 824PY
- Condition: Inoperative
- Location: Aft Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BOS-LGA - FLT 8801 - LEFT AFT LAVATORY SMOKE DETECTOR ALARM ACTIVATED IN FLIGHT.  NO SMELL OR VISIBLE EVIDENCE OF SMOKE IN LAVATORY.  REPLACED AFT LEFT LAVATORY SMOKE DETECTOR.  NO EVIDENCE OF FIRE OR SMOKE FOUND.  (M)
